# SDR 06FDEA04129

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-203
- Aircraft serial: 343
- Aircraft time: 39,141 hours, 18,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, RT FUSELAGE SKIN HAS EXTERNAL REPAIR DOUBLER MEASURES 8.3 IN X 5.5 IN, LOCATED AT FS 77 BETWEEN STRINGERS 52RT AND 54R REMOVED EXISTING REPAIR AND REPAIRED SKIN PER A310/200 SRM 53-10-12 FIG 217.  ALSO, COMPLIED WITH FRAME 77 SHEARTIE TO FRAME REPAIR IAW EA6-5310-105034.
